Facebook Pixel

My menstruation started and I wanted to start taking contraceptive pills.So I toke the first pill and then my menstruation ended the same day. Should I be drinking the pills further?

By June 9, 2017 - 7:45am
Rate This

So like a month and a half ago me and my boyfriend had sex and the condom broke so after like 6 hours I toke the morning after pill, it all happened just after my menstruation ended, like a day or two. After that my menstruation was late for 16 days. I read that this is normal, that this happens to a lot of girls and I toke 3 pregnancy tests and the all said that I am not pregnant. So my menstruation started yesterday and I started taking the birth control pills that I would be safe, but my period just stopped and I didn't bleed nor for night and today to. So I am wondering what should I do? Should I wait for my period to start and stop drinking pills or should I just drink the pills any way?

Add a Comment1 Comments


Hello LauraDawn,

Welcome to the EmpowHER community. Thank you for reaching out to us for advice.

Were you told to start taking the birth control pills while having your period?

Please call your gynecologist, who prescribed the birth control pills and report what has happened. Follow any recommendations.


June 9, 2017 - 8:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!